Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 917137, 7 pages
http://dx.doi.org/10.1155/2015/917137
Research Article

Chaotification for a Class of Delay Difference Equations Based on Snap-Back Repellers

1College of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, China
2School of Science, Shandong Jianzhu University, Jinan, Shandong 250101, China
3Department of Public Foundation, Shandong Radio and TV University, Jinan, Shandong 250010, China

Received 29 April 2015; Accepted 12 July 2015

Academic Editor: Xinguang Zhang

Copyright © 2015 Zongcheng Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. R. Chen and X. N. Dong, From Chaos to Order: Methodologies, Perspectives, and Applications, World Scientific Publishing, Singapore, 1998. View at MathSciNet
  2. T. Kapitaniak, Chaos for Engineers: Theory, Applications, and Control, Springer, New York, NY, USA, 1998.
  3. A. L. Fradkov and A. Pogromsky, Introduction to Control of Oscillations and Chaos, World Scientific, Singapore, 1999.
  4. G. Jakimoski and L. Kocarev, “Chaos and cryptography: block encryption ciphers based on chaotic maps,” IEEE Transactions on Circuits and Systems. I. Fundamental Theory and Applications, vol. 48, no. 2, pp. 163–169, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. G. R. Chen and D. J. Lai, “Feedback control of Lyapunov exponents for discrete-time dynamical systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 6, no. 7, pp. 1341–1349, 1996. View at Publisher · View at Google Scholar · View at Scopus
  6. G. R. Chen and D. J. Lai, “Anticontrol of chaos via feedback,” in Proceedings of the IEEE Conference on Decision and Control, pp. 367–372, San Diego, Calif, USA, 1997.
  7. G. R. Chen and D. J. Lai, “Feedback anticontrol of discrete chaos,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 8, no. 7, pp. 1585–1590, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. G. R. Chen and Y. M. Shi, “Introduction to anti-control of discrete chaos: theory and applications,” Philosophical Transactions of the Royal Society of London. Series A. Mathematical, Physical and Engineering Sciences, vol. 364, no. 1846, pp. 2433–2447, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Z. C. Li, “Chaotification for linear delay difference equations,” Advances in Difference Equations, vol. 2013, article 59, 11 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  10. Z. C. Li, “Anticontrol of chaos for a class of delay difference equations based on heteroclinic cycles connecting repellers,” Abstract and Applied Analysis, vol. 2014, Article ID 260150, 8 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  11. Z. L. Zhou, Symbolic Dynamics, Shanghai Scientific and Technological Education Publishing House, Shanghai, China, 1997.
  12. T. Y. Li and J. A. Yorke, “Period three implies chaos,” The American Mathematical Monthly, vol. 82, no. 10, pp. 985–992, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  13. R. L. Devaney, An Introduction to Chaotic Dynamical Systems, Addison-Wesley, New York, NY, USA, 1987. View at MathSciNet
  14. W. Huang and X. D. Ye, “Devaney's chaos or 2-scattering implies Li-Yorke's chaos,” Topology and Its Applications, vol. 117, no. 3, pp. 259–272, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. M. Shi, P. Yu, and G. R. Chen, “Chaotification of discrete dynamical systems in Banach spaces,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 16, no. 9, pp. 2615–2636, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Y. M. Shi and G. R. Chen, “Discrete chaos in Banach spaces,” Science in China Series A: Mathematics, vol. 34, pp. 595–609, 2004 (Chinese), English version: vol. 48, pp. 222–238, 2005. View at Google Scholar
  17. F. R. Marotto, “Snap-back repellers imply chaos in Rn,” Journal of Mathematical Analysis and Applications, vol. 63, no. 1, pp. 199–223, 1978. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Y. M. Shi and G. R. Chen, “Chaos of discrete dynamical systems in complete metric spaces,” Chaos, Solitons and Fractals, vol. 22, no. 3, pp. 555–571, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. F. R. Marotto, “On redefining a snap-back repeller,” Chaos, Solitons and Fractals, vol. 25, no. 1, pp. 25–28, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. Z. C. Li, Y. M. Shi, and W. Liang, “Discrete chaos induced by heteroclinic cycles connecting repellers in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 2, pp. 757–770, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. X. F. Wang and G. R. Chen, “Chaotification via arbitrary small feedback controls,” International Journal of Intelligent Systems, vol. 10, pp. 549–570, 2000. View at Google Scholar
  22. S. A. Kuruklis, “The asymptotic stability of xn+1-axn+bxn-k=0,” Journal of Mathematical Analysis and Applications, vol. 188, no. 3, pp. 719–731, 1994. View at Publisher · View at Google Scholar